# SDR CA111118008

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 37,599 hours
- Engine: Ge CFM567B24
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Condition: Out Of Adjust
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON T/O ROLL IAS JUMPED FROM 80 K IAS TO VREF RAPIDLY. AT V1 THE ENG LIGHT ON THE 6 PACK ILLUMINATED AND A RTO WAS INITIATED DUE TO UNKNOWN AIRSPEED. A/C RETURNED TO GATE TO HAVE BITE CHECKS COMPLETED AND HIGH ENERGY STOP INSPECTION COMPLETED.   AICRAFT RESOLUTION: EEC BITE CARRIED OUT ON ENG 1 AND 2 IAW FIM 73-00 TASK 801 WITH NFF. ADIRU BITE CARRIED OUT IAW FIM 34-21 TASK 801 WITH NFF. HIGH ENERGY STOP INSP. C/O AS PER AMM 05-51-07 WITH NO ISSUES.  THIS AIRCRAFT OVERNIGHTED IN PRINCE GEORGE AND WEATHER MAY HAVE BEEN A FACTOR, ROADS WERE STATED TO BE IN POOR CONDITION DUE TO WEATHER.  THE AIRCRAFT HAS NO HISTORY OF AIRSPEED ISSUES.
